Alert archive / California / Hazardous Seas Warnings in 2015

Hazardous Seas Warning 41, NWS Eureka, CA

December 14, 2015

NWS Eureka, CA issued this hazardous seas warning at Dec 14, 2015, 6:01 AM PST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 14, 2015, 6:01 AM PST (14:01 UTC)
Expired
Dec 15, 2015, 3:00 AM PST
In force
21 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WHUS76 KEKA 141401
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
601 AM PST MON DEC 14 2015

PZZ475-141700-
/O.CAN.KEKA.GL.W.0041.000000T0000Z-151214T1700Z/
/O.NEW.KEKA.GL.W.0042.151214T1401Z-151214T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
601 AM PST MON DEC 14 2015

...GALE WARNING IN EFFECT UNTIL 9 AM THIS MORNING...

* WINDS...NW TO N 25 TO 30 KT WITH GUSTS TO 40 KT THROUGH MID-
  MORNING.

* SEAS...W 17 TO 20 FEET TODAY WITH A MIX OF STEEP...CHAOTIC WIND
  WAVES AND LINGERING LONG PERIOD W SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ470-142215-
/O.CAN.KEKA.GL.W.0041.000000T0000Z-151214T1400Z/
/O.NEW.KEKA.SE.W.0041.151214T1401Z-151214T2300Z/
/O.NEW.KEKA.SC.Y.0204.151214T1401Z-151216T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
601 AM PST MON DEC 14 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM WEDNESDAY...

* WINDS...NW TO N 15 TO 25 KT.

* SEAS...W 17 TO 20 FEET TODAY WITH A MIX OF STEEP...CHAOTIC WIND
  WAVES AND LINGERING LONG PERIOD W SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-455-142215-
/O.CAN.KEKA.SE.W.0040.000000T0000Z-151214T1700Z/
/O.NEW.KEKA.SC.Y.0204.151214T1401Z-151215T1100Z/
/O.UPG.KEKA.SC.Y.0203.000000T0000Z-151215T1100Z/
/O.NEW.KEKA.SE.W.0041.151214T1401Z-151214T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
601 AM PST MON DEC 14 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM TUESDAY...

* WINDS...NW TO N 15 TO 25 KT.

* SEAS...W 17 TO 20 FEET THIS MORNING WITH A MIX OF STEEP...
  CHAOTIC WIND WAVES AND LINGERING LONG PERIOD W SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
4 follow-up statements
429 
WHUS76 KEKA 141655
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 AM PST MON DEC 14 2015

PZZ475-150100-
/O.EXP.KEKA.GL.W.0042.000000T0000Z-151214T1700Z/
/O.EXB.KEKA.SE.W.0041.000000T0000Z-151215T1100Z/
/O.EXB.KEKA.SC.Y.0204.151214T1700Z-151216T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
855 AM PST MON DEC 14 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PST TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST WEDNESDAY...
...GALE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT UNTIL 3 AM PST WEDNESDAY. 

* WINDS...NW TO N 15 TO 20 KT EARLY MONDAY...INCREASING TO 25 TO
  30 KT WITH GUSTS TO 35 KT MONDAY EVENING. WINDS WILL REMAIN
  STRONG THROUGH WEDNESDAY MORNING.

* SEAS...W 17 TO 20 FEET 13 SECONDS THIS MORNING...DECREASING TO
  13 TO 16 FEET 12 SECONDS THIS AFTERNOON. SEAS WILL REMAIN LARGE
  AND STEEP THROUGH EARLY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-150100-
/O.EXP.KEKA.SE.W.0041.000000T0000Z-151214T1700Z/
/O.CON.KEKA.SC.Y.0204.000000T0000Z-151215T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
855 AM PST MON DEC 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

* WINDS...NW TO N 10 TO 15 KT EARLY MONDAY...INCREASING TO 20 TO
  30 KT MONDAY EVENING. FRESH BREEZES WILL CONTINUE THROUGH EARLY
  WEDNESDAY.

* SEAS...W 17 TO 20 FEET 13 SECONDS THIS MORNING...DECREASING TO
  11 TO 14 FEET 12 SECONDS THIS AFTERNOON. SEAS WILL REMAIN LARGE
  AND STEEP THROUGH EARLY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-150100-
/O.EXT.KEKA.SE.W.0041.000000T0000Z-151215T1100Z/
/O.CON.KEKA.SC.Y.0204.000000T0000Z-151216T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
855 AM PST MON DEC 14 2015

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WINDS...NW TO N 10 TO 15 KT EARLY MONDAY...INCREASING TO 25 TO
  30 KT WITH GUSTS TO 35 KT MONDAY EVENING. WINDS WILL REMAIN
  FRESH TO STRONG THROUGH WEDNESDAY MORNING.

* SEAS...W 17 TO 20 FEET 13 SECONDS THIS MORNING...DECREASING TO
  13 TO 16 FEET 12 SECONDS THIS AFTERNOON. SEAS WILL REMAIN
  ELEVATED AND STEEP THROUGH EARLY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
361 
WHUS76 KEKA 142056
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1256 PM PST MON DEC 14 2015

PZZ450-150500-
/O.EXA.KEKA.SE.W.0041.000000T0000Z-151215T1100Z/
/O.EXT.KEKA.SC.Y.0204.000000T0000Z-151216T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1256 PM PST MON DEC 14 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PST TUESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. 

* WINDS...NW TO N 10 TO 15 KT...INCREASING TO 20 TO 30 KT MONDAY
  EVENING. FRESH BREEZES WILL CONTINUE THROUGH EARLY WEDNESDAY.

* SEAS...W 14 TO 18 FEET 13 SECONDS...DECREASING TO 11 TO 14 FEET
  12 SECONDS THIS EVENING. SEAS WILL REMAIN LARGE AND STEEP
  THROUGH EARLY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-150500-
/O.EXA.KEKA.SE.W.0041.000000T0000Z-151215T1100Z/
/O.EXT.KEKA.SC.Y.0204.000000T0000Z-151216T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1256 PM PST MON DEC 14 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PST TUESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. 

* WINDS...NW TO N 10 TO 15 KT...INCREASING TO 20 TO 30 KT MONDAY
  EVENING. FRESH BREEZES WILL CONTINUE THROUGH EARLY WEDNESDAY.

* SEAS...W 14 TO 18 FEET 13 SECONDS THIS MORNING...DECREASING TO
  11 TO 14 FEET 12 SECONDS THIS AFTERNOON. SEAS WILL REMAIN LARGE
  AND STEEP THROUGH EARLY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-150500-
/O.CON.KEKA.SE.W.0041.000000T0000Z-151215T1100Z/
/O.CON.KEKA.SC.Y.0204.000000T0000Z-151216T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1256 PM PST MON DEC 14 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WINDS...NW TO N 10 TO 15 KT EARLY MONDAY...INCREASING TO 25 TO 
  30 KT WITH GUSTS TO 35 KT MONDAY EVENING. WINDS WILL REMAIN 
  FRESH TO STRONG THROUGH WEDNESDAY MORNING. 

* SEAS...W 15 TO 18 FEET 13 SECONDS...DECREASING TO 13 TO 16 FEET
  12 SECONDS THIS EVENING. SEAS WILL REMAIN ELEVATED AND STEEP
  THROUGH EARLY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-150500-
/O.CON.KEKA.SE.W.0041.000000T0000Z-151215T1100Z/
/O.CON.KEKA.SC.Y.0204.000000T0000Z-151216T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1256 PM PST MON DEC 14 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WINDS...NW TO N 15 TO 20 KT EARLY MONDAY...INCREASING TO 25 TO 
  30 KT WITH GUSTS TO 35 KT MONDAY EVENING. WINDS WILL REMAIN 
  STRONG THROUGH WEDNESDAY MORNING. 

* SEAS...W 15 TO 18 FEET 13 SECONDS THIS MORNING...DECREASING TO
  13 TO 16 FEET 12 SECONDS THIS EVENING. SEAS WILL REMAIN LARGE
  AND STEEP THROUGH EARLY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
507 
WHUS76 KEKA 150510
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
910 PM PST MON DEC 14 2015

PZZ450-151315-
/O.CON.KEKA.SE.W.0041.000000T0000Z-151215T1100Z/
/O.CON.KEKA.SC.Y.0204.000000T0000Z-151216T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
910 PM PST MON DEC 14 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WINDS...NW 15 TO 30 KT MONDAY THROUGH TUESDAY MORNING. FRESH
  BREEZES WILL CONTINUE THROUGH EARLY WEDNESDAY.

* SEAS...W 10 TO 13 FEET AT 10 TO 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-151315-
/O.CON.KEKA.SE.W.0041.000000T0000Z-151215T1100Z/
/O.CON.KEKA.SC.Y.0204.000000T0000Z-151216T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
910 PM PST MON DEC 14 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WINDS...NW 15 TO 30 KT MONDAY THROUGH TUESDAY MORNING. FRESH
  BREEZES WILL CONTINUE THROUGH EARLY WEDNESDAY.

* SEAS...W 10 TO 13 FEET AT 10 TO 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-151315-
/O.CON.KEKA.SE.W.0041.000000T0000Z-151215T1100Z/
/O.CON.KEKA.SC.Y.0204.000000T0000Z-151216T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
910 PM PST MON DEC 14 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WINDS...NW 25 TO 30 KT. GUSTS TO 35 KT THROUGH EARLY TUESDAY
  MORNING. WINDS WILL REMAIN FRESH TO STRONG THROUGH WEDNESDAY
  MORNING.

* SEAS...W 11 TO 14 FEET 10 TO 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-151315-
/O.CON.KEKA.SE.W.0041.000000T0000Z-151215T1100Z/
/O.CON.KEKA.SC.Y.0204.000000T0000Z-151216T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
910 PM PST MON DEC 14 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WINDS...NW 25 TO 30 KT WITH GUSTS TO 35 KT.

* SEAS...W 11 TO 15 FEET 10 TO 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
274 
WHUS76 KEKA 151101
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
301 AM PST TUE DEC 15 2015

PZZ450-151915-
/O.EXP.KEKA.SE.W.0041.000000T0000Z-151215T1100Z/
/O.CON.KEKA.SC.Y.0204.000000T0000Z-151216T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
301 AM PST TUE DEC 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM WEDNESDAY...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM EARLY THIS
MORNING...

* WINDS...N DIMINISHING TO 10 TO 20 KT TODAY.

* SEAS...W 10 FEET AT 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-151915-
/O.EXP.KEKA.SE.W.0041.000000T0000Z-151215T1100Z/
/O.CON.KEKA.SC.Y.0204.000000T0000Z-151216T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
301 AM PST TUE DEC 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM WEDNESDAY...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM EARLY THIS
MORNING...

* WINDS...N 10 TO 20 KT. GUSTS TO 30 KT TODAY.

* SEAS...NW 10 TO 12 FEET AT 10 TO 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-151915-
/O.EXP.KEKA.SE.W.0041.000000T0000Z-151215T1100Z/
/O.CON.KEKA.SC.Y.0204.000000T0000Z-151216T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
301 AM PST TUE DEC 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM WEDNESDAY...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM EARLY THIS
MORNING...

* WINDS...N 15 TO 25 KT THROUGH TONIGHT. 

* SEAS...NW 10 TO 13 FEET 10 TO 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-151915-
/O.EXP.KEKA.SE.W.0041.000000T0000Z-151215T1100Z/
/O.EXT.KEKA.SC.Y.0204.000000T0000Z-151216T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
301 AM PST TUE DEC 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM WEDNESDAY...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM EARLY THIS
MORNING...

* WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH
  TONIGHT...BECOMING NW 10 TO 20 KT WITH GUSTS TO 30 KT ON
  WEDNESDAY.

* SEAS...W 12 TO 15 FEET 10 TO 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Dec 14, 4:55 AM PST, 1 hour 6 minutes earlier.

Area forecast discussion, Dec 14, 4:55 AM PST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
455 AM PST MON DEC 14 2015

.SYNOPSIS...A WEAK DISTURBANCE WILL BRING A LIGHT SHOT OF RAIN TO
AREAS NORTH OF CAPE MENDOCINO THIS AFTERNOON. THEN MOSTLY DRY WEATHER
WILL PERSIST TUESDAY INTO EARLY WEDNESDAY BEFORE THE ANOTHER STORM
SYSTEM BRINGS THE NEXT BATCH OF RAIN FOR THE LATTER HALF OF THE
WEEK.

&&

.DISCUSSION...THE WEATHER PATTERN HAS BEGUN TO CALM AS THE STORM
SYSTEM SHIFTS TO THE EAST. EARLY MORNING RADAR IMAGERY SHOWS LIGHT
SHOWERS MOSTLY OFFSHORE. THESE COULD BRING SOME LIGHT RAIN TO
COASTAL AREAS EARLY THIS MORNING. NOW WE'RE UNDER A NORTH FLOW
REGIME WITH UPPER RIDGING OFFSHORE MOVING IN BEHIND THE EXITING
STORM SYSTEM. MODELS INDICATE A MOIST DISTURBANCE WILL RIDE DOWN THE
RIDGE BRINGING A LIGHT SHOT OF RAIN EARLY THIS AFTERNOON. TOTALS
WILL BE LIGHT, NOTHING LIKE WE HAVE OBSERVED OVER THE PAST FEW DAYS,
WITH THE BEST CHANCES NORTH OF CAPE MENDOCINO. OVERNIGHT
TEMPERATURES WILL BE A LITTLE MORE CHILLY WITH CLOUDS SCATTERING OUT
TONIGHT. EXPECT INTERIOR AREAS TO FALL INTO THE 20S AND 30S AND THE
COAST OBSERVING TEMPERATURES IN THE MID 30S TO LOW 40S.

DRY WEATHER WILL PERSIST THROUGH MOST OF TUESDAY AND EARLY WEDNESDAY
AS A HURRICANE FORCE LOW OVER THE BERING SEA SHIFTS SOUTHEASTWARD
CAUSING THE RIDGE OVER THE NE PACIFIC OCEAN TO FLATTEN AND SHIFT
OVER THE WESTERN UNITED STATES. THIS WILL OPEN THE DOOR TO WARM,
ONSHORE FLOW TAPPING INTO TROPICAL MOISTURE. THE NEXT BATCH OF RAINS
ASSOCIATED WITH THIS SETUP WILL IMPACT NORTHERN CALIFORNIA LATER
WEDNESDAY THROUGH FRIDAY. THEN THE COLD FRONT WILL PASS OVERHEAD AS
THE PARENT STORM SYSTEM DIVES OVER BRITISH COLUMBIA. MODEL
CONFIDENCE TOOLS SHOW IVT VALUES ALONG THE NORTH COAST RANGING FROM
200 TO 400 WITH MORE SIGNIFICANT VALUES FOCUSED ON THE OREGON COAST.
MODELS EXHIBIT VARIATIONS IN THE TIMING AND THE ABUNDANCE OF THE
RAINFALL WITH THE GFS ONCE AGAIN WETTER THAN THE ECMWF. WPC PAINTS A
BULLSEYE OF 9 INCHES OF RAINFALL ALONG THE OREGON BORDER FOR 7 DAY
QPF. IF THE GFS PANS OUT WE MAY BE LOOKING AT SIMILAR RAINFALL
TOTALS AND SIMILAR FLOOD IMPACTS AS WE SAW THIS PAST WEEKEND. ITS
STILL A LITTLE EARLY TO TELL AND IT WILL TAKE A FEW MORE MODEL RUNS
BEFORE CONFIDENCE INCREASES ON A POTENTIAL REPEAT OF THIS WEEKEND.

LONG RANGE MODELS FALL OUT PHASE LATE IN THE WEEKEND SO CAN'T PUT
TOO MUCH CREDENCE IN EITHER AT THIS TIME BUT BOTH SHOW SIGNS OF WET
WEATHER INTO NEXT WEEK. THE EXTENDED POPS WERE CREATED WITH A
COMBINATION OF ALLBLEND AND CLIMO. KML

&&

.AVIATION...PRECIPITATION HAS BECOME LIGHTER AND MORE SHOWERY EARLY
THIS MORNING...MAINLY CONFINED TO THE REDWOOD COAST. SHOWERS WILL
CONTINUE TO DECREASE EARLY THIS MORNING BEFORE RETURNING TO KCEC AND
KACV AROUND MIDDAY. RAINS ARE EXPECTED TO BE LIGHT THIS AFTERNOON
WITH LITTLE VISIBILITY REDUCTION. HOWEVER...MVFR CEILINGS ARE
POSSIBLE. WINDS WILL BE FAIRLY LIGHT...BUT GUSTS TO 20 KT ARE
EXPECTED AT KCEC DURING THE AFTERNOON. WILL CONTINUE TO MONITOR KUKI
FOR POSSIBLE RADIATION FOG FORMATION AROUND SUNRISE...BUT
TEMPERATURE/DEW POINT SPREAD AND WINDS ARE NOT CONDUCIVE AT THE
PRESENT TIME. /SEC

&&

.MARINE...WINDS HAVE CONTINUED TO DECREASE OVER THE COASTAL WATERS.
HOWEVER...EXTENDED THE N OFFSHORE GALE WARNING UNTIL 6 AM TO ACCOUNT
FOR LINGERING GUSTS. THE S OFFSHORE GALE WARNING CONTINUES UNTIL 9
AM. ANOTHER SURGE OF NORTHERLIES WILL SPREAD INTO THE AREA LATE
TODAY AND TONIGHT WITH GALE FORCE GUSTS POSSIBLE IN THE OFFSHORE
WATERS. WINDS WILL SUBSIDE DURING THE MIDDLE OF THE WEEK.

THE HAZARDOUS SEAS WARNING CONTINUES THRU 9 AM FOR THE NEAR SHORE
WATERS. SEAS WILL REMAIN ELEVATED THRU THE WEEK WITH A LARGE...LONG
PERIOD SWELL BUILDING INTO THE AREA ON TUE. FORERUNNERS WILL HAVE A
22 SECOND PERIOD. SWELL HEIGHTS WILL BUILD TO 10 TO 12 FT OR HIGHER
ON WED AND PERSIST THRU THE REMAINDER OF THE PERIOD.

ANOTHER FRONT WILL APPROACH THE AREA ON THU AND FRI WITH WINDS
BECOMING SOUTHERLY AND INCREASING AHEAD OF THE FRONT. THERE IS
CONSIDERABLE UNCERTAINTY REGARDING TIMING OF THIS SYSTEM...AND HAVE
LEANED TOWARD THE 00Z GFS RUN FOR WINDS DURING THIS PERIOD. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 3 AM PST TUESDAY FOR PZZ450-455.

     HAZARDOUS SEAS WARNING UNTIL 9 AM PST THIS MORNING FOR
     PZZ450-455.

     GALE WARNING UNTIL 6 AM PST EARLY THIS MORNING FOR PZZ470.

     GALE WARNING UNTIL 9 AM PST THIS MORNING FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 14, 4:35 AM PST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
435 AM PST MON DEC 14 2015

CAZ001>004-076-151245-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
435 AM PST MON DEC 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

TUESDAY AND EARLY WEDNESDAY WILL BE MOSTLY DRY BEFORE WET WEATHER
MAKES A COME BACK FOR THE LATTER HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 6:01 AM PSTGale WarningEKA3 hr
Dec 14, 6:01 AM PSTSmall Craft AdvisoryEKA4 days

Nearby

Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.